MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; DBD-SYR W/NDLE,SAFETY,27GX0.5", 1ML

MEDLINE INDUSTRIES, LP; DBD-SYR W/NDLE,SAFETY,27GX0.5", 1ML
Model Number SYRS101272FZ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the syringe plunger was "broken and it was not in the packaging.".
 
Additional Manufacturer Narrative
It was reported that the syringe plunger was "broken and it was not in the packaging." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.No photo or sample were provided for evaluation.The reported problem/issue was unable to be reproduced or confirmed and a definitive root cause was unable to be determined.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
DBD-SYR W/NDLE,SAFETY,27GX0.5", 1ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19055748
Report Number1417592-2024-00240
Device Sequence Number7069609
Product Code FMF
UDI-Device Identifier30888277222483
UDI-Public30888277222483
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYRS101272FZ
Device Lot Number17061404
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2019
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown